American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Dan Laksov. On Zanello's lower bound for level algebras. Proc. Amer. Math. Soc. 141 (2013) 1519-1527.
Abstract, references, and article information   
View Article: PDF

[2] Mats Boij, Juan C. Migliore, Rosa M. Miró-Roig, Uwe Nagel and Fabrizio Zanello. On the shape of a pure $O$-sequence. Memoirs of the AMS 218 (2012)
Book volume table of contents   

[3] Enrico Carlini and Adam Van Tuyl. Star configuration points and generic plane curves. Proc. Amer. Math. Soc. 139 (2011) 4181-4192. MR 2823063.
Abstract, references, and article information   
View Article: PDF

[4] Chikashi Miyazaki. Buchsbaum varieties with next to sharp bounds on Castelnuovo-Mumford regularity. Proc. Amer. Math. Soc. 139 (2011) 1909-1914. MR 2775367.
Abstract, references, and article information   
View Article: PDF

[5] M. Brodmann, E. Park and P. Schenzel. On varieties of almost minimal degree II: A rank-depth formula. Proc. Amer. Math. Soc. 139 (2011) 2025-2032. MR 2775380.
Abstract, references, and article information   
View Article: PDF

[6] Jorge Neves and Stavros Argyrios Papadakis. A construction of numerical Campedelli surfaces with torsion $\mathbb {Z}/6$. Trans. Amer. Math. Soc. 361 (2009) 4999-5021. MR 2506434.
Abstract, references, and article information   
View Article: PDF

[7] Vincenzo Di Gennaro. Hierarchical structure of the family of curves with maximal genus verifying flag conditions. Proc. Amer. Math. Soc. 136 (2008) 791-799. MR 2361850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mats Boij and Fabrizio Zanello. Level algebras with bad properties. Proc. Amer. Math. Soc. 135 (2007) 2713-2722. MR 2317944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Anthony V. Geramita, Tadahito Harima, Juan C. Migliore and Yong Su Shin. The Hilbert function of a level algebra. Memoirs of the AMS 186 (2007) MR 2292384.
Book volume table of contents   

[10] Giuliana Fatabbi, Brian Harbourne and Anna Lorenzini. Resolutions of ideals of fat points with support in a hyperplane. Proc. Amer. Math. Soc. 134 (2006) 3475-3483. MR 2240658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Elisa Gorla. The general hyperplane section of a curve. Trans. Amer. Math. Soc. 358 (2006) 819-869. MR 2177042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Huy Tài Hà and Ngô Viêt Trung. Asymptotic behaviour of arithmetically Cohen-Macaulay blow-ups. Trans. Amer. Math. Soc. 357 (2005) 3655-3672. MR 2146643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Uwe Nagel. Comparing Castelnuovo-Mumford regularity and extended degree: The borderline cases. Trans. Amer. Math. Soc. 357 (2005) 3585-3603. MR 2146640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. Bocci, G. Dalzotto, R. Notari and M. L. Spreafico. An iterative construction of Gorenstein ideals. Trans. Amer. Math. Soc. 357 (2005) 1417-1444. MR 2115371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Casanellas. Uniqueness of varieties of minimal degree containing a given scheme. Trans. Amer. Math. Soc. 356 (2004) 1875-1888. MR 2031044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alvaro Rittatore. Reductive embeddings are Cohen-Macaulay. Proc. Amer. Math. Soc. 131 (2003) 675-684. MR 1937404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mark Haiman. Hilbert schemes, polygraphs and the Macdonald positivity conjecture. J. Amer. Math. Soc. 14 (2001) 941-1006. MR 1839919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Takesi Kawasaki. On Macaulayfication of Noetherian schemes. Trans. Amer. Math. Soc. 352 (2000) 2517-2552. MR 1707481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Chikashi Miyazaki. Sharp bounds on Castelnuovo-Mumford regularity. Trans. Amer. Math. Soc. 352 (2000) 1675-1686. MR 1621769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. E. Rossi. A bound on the reduction number of a primary ideal. Proc. Amer. Math. Soc. 128 (2000) 1325-1332. MR 1670423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Uwe Nagel. Arithmetically Buchsbaum divisors on varieties of minimal degree. Trans. Amer. Math. Soc. 351 (1999) 4381-4409. MR 1615938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Eero Hyry. The diagonal subring and the Cohen-Macaulay property of a multigraded ring. Trans. Amer. Math. Soc. 351 (1999) 2213-2232. MR 1467469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Juan C. Migliore and Chris Peterson. A construction of codimension three arithmetically Gorenstein subschemes of projective space. Trans. Amer. Math. Soc. 349 (1997) 3803-3821. MR 1432204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Anthony V. Geramita and Juan C. Migliore. Reduced Gorenstein codimension three subschemes of projective space. Proc. Amer. Math. Soc. 125 (1997) 943-950. MR 1403128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. G. Marinari, H. M. Möller and T. Mora. On multiplicities in polynomial system solving. Trans. Amer. Math. Soc. 348 (1996) 3283-3321. MR 1360228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Anna Bigatti, Anthony V. Geramita and Juan C. Migliore. Geometric consequences of extremal behavior in a theorem of Macaulay . Trans. Amer. Math. Soc. 346 (1994) 203-235. MR 1272673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Shiro Goto, Koji Nishida and Yasuhiro Shimoda. The Gorensteinness of the symbolic blow-ups for certain space monomial curves . Trans. Amer. Math. Soc. 340 (1993) 323-335. MR 1124166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Anthony V. Geramita, Martin Kreuzer and Lorenzo Robbiano. Cayley-Bacharach schemes and their canonical modules . Trans. Amer. Math. Soc. 339 (1993) 163-189. MR 1102886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Michel Van den Bergh. Cohen-Macaulayness of semi-invariants for tori . Trans. Amer. Math. Soc. 336 (1993) 557-580. MR 1087057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Salvatore Giuffrida and Renato Maggioni. On the resolution of a curve lying on a smooth cubic surface in ${\bf P}\sp 3$ . Trans. Amer. Math. Soc. 331 (1992) 181-201. MR 1036002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2